MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 10CM

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 10CM
Model Number 370-1080-02
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
Physician reports that this is a problem that is repeated in different procedures.In this case, during the use of the device, a lot of effort is required to fire the two triggers, and the patient is in danger of affecting sensitive structures near the biopsy site, with the danger of significant bleeding.In addition, in some cases after the effort of the shot, the samples obtained are broken or scarce.The hospital has lost confidence in the product and returns 38 unused units plus 2 double-bagged used units (one sterile unit); a total of 40 sample units from the same batch.Hospital needs a letter explaining the root cause of the incident and wacrees needs credit note per 40 units of the same reference.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhrs of the top level and sublots as well as the inspection records was conducted, and no deviations or non-conformances were found.One opened sample was returned by the customer.A functional inspection found that the trigger was hard to push and get the device to fire properly.The most likely cause of the hard triggers is friction between the catch and carriage components in the biopince device resulting in the need for excessive force to fire the device.Capa ca-00011 was initiated to fix this defect.Corrective actions are currently being worked on to reduce the amount of force needed to activate the triggers, at which time they will be implemented into the manufacturing process.The complaint is confirmed.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 10CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13968796
Report Number0001625425-2022-00971
Device Sequence Number5158850
Product Code KNW
UDI-Device Identifier00886333224067
UDI-Public00886333224067
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2024
Device Model Number370-1080-02
Device Catalogue Number370-1080-02
Device Lot Number11383431
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Supplement Date Received by Manufacturer03/24/2022
03/24/2022
Initial Report FDA Received Date03/31/2022
Supplement Report FDA Received Date05/03/2022
06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown